+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 23, Issue.: 6


On Stability of Widest Path in Network Routing


Ahmad Hosseini1* and Bita Kabir Baiki1
1East Institute of Science and Technology, Tehran, Iran.

Article Information
(1) Qiankun Song, Department of Mathematics, Chongqing Jiaotong University, China.
(1) S. K. Srivatsa, Retired, Anna University, India.
(2) Vaishali D. Khairnar, TEC Under Mumbai University, India.
(3) Zheng Zhao, Zhengzhou Science and Technology Institute, China.
Complete Peer review History: http://www.sciencedomain.org/review-history/20393


The problem of widest path (WP) is a well-established topic in network routing and digital compositing. This paper contemplates one facet of the robustness of optimal solutions to the widest path; i.e., stability analysis of the WP problem. The study here deals with infimum and supremum perturbations which determine multiplicative changes each individual arc can tolerate conserving the optimality of a given WP. It is additionally illustrated how to determine these marginal values for all arcs, and an algorithm for computing all such values is proposed.

Keywords :

Operations research; network routing; path finding; widest path.

Full Article - PDF    Page 1-10

DOI : 10.9734/JAMCS/2017/35358

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429